# SDR VNAA202405130019

- Difficulty date: April 18, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N574NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15365
- Aircraft time: 20,248 hours, 18,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 601236501313
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON AFTER ATG ANTENNA DOUBLERS INTERNAL STRUCTURE AND STIFFENERS BTW STA: 1007. STG 25R TO 26R.       TG ANTENNA DOUBLERS INTERNAL STRUCTURE AND STIFFENERS WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER EA-QRO-MR-188 AND ETI-900-24-003 REV. 1
